# SDR SWIA201127526

- Difficulty date: August 30, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 23,992 hours, 20,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 5418)  RELAMPED EMERGENCY LIGHT.
